Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 39, NWS Key West, FL

November 9, 2019

NWS Key West, FL issued this small craft advisory at Nov 9, 2019, 4:48 AM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2019, 4:48 AM EST (09:48 UTC)
Expired
Nov 11, 2019, 4:53 AM EST
In force
48 hr
Issued by
NWS Key West, FL

The text

As transmitted.

839 
WHUS72 KKEY 090948
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
448 AM EST Sat Nov 9 2019

GMZ031>035-042>044-052>055-072>075-091600-
/O.NEW.KKEY.SC.Y.0039.191109T0948Z-191110T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
448 AM EST Sat Nov 9 2019

...SMALL CRAFT ADVISORY IN EFFECT...

The National Weather Service in Key West has issued a Small Craft
Advisory. 

* WINDS...Winds will strengthen to 20 to 25 knots this afternoon
  in wake of a cold front passage.

* WAVES/SEAS...Seas will build to 4 to 7 feet today. Seas will be
  highest within the gulf stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
9 follow-up statements
506 
WHUS72 KKEY 091545
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1045 AM EST Sat Nov 9 2019

GMZ031>035-042>044-052>055-072>075-092345-
/O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1045 AM EST Sat Nov 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots 
  this afternoon in wake of a cold front passage. 

* WAVES/SEAS...Seas will build to 6 to 10 feet late this afternoon
  and evening. Seas will be highest within the gulf stream. Seas
  up to 7 feet or more will occur across the offshore Gulf waters
  as well as within Rebecca Shoal Channel and the Dry Tortugas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
540 
WHUS72 KKEY 091740
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1240 PM EST Sat Nov 9 2019

GMZ042-052-072-100145-
/O.UPG.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/
/O.NEW.KKEY.GL.W.0001.191109T1740Z-191109T2200Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
1240 PM EST Sat Nov 9 2019

...GALE WARNING IN EFFECT...

The National Weather Service in Key West has issued a Gale
Warning, which is in effect until 5 PM EST this afternoon. 

* WINDS...Winds 30 to 35 knots with occasional gusts to 40 knots. 

* WAVES/SEAS...7 to 11 feet beyond the Reef. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ031>035-043-044-053>055-073>075-100145-
/O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1240 PM EST Sat Nov 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots 
  this afternoon in wake of a cold front passage. 

* WAVES/SEAS...Seas will build to 6 to 10 feet late this 
  afternoon and evening. Seas will be highest within the gulf 
  stream. Seas up to 7 feet or more will occur across the 
  offshore Gulf waters as well as within Rebecca Shoal Channel 
  and the Dry Tortugas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
331 
WHUS72 KKEY 092128
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
428 PM EST Sat Nov 9 2019

GMZ042-052-072-100400-
/O.CAN.KKEY.GL.W.0001.000000T0000Z-191109T2200Z/
/O.EXA.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
428 PM EST Sat Nov 9 2019

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED...

Although the Gale Warning has been cancelled, The National 
Weather Service in Key West has issued a Small Craft Advisory for
tonight.

* WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots
  this evening, decreasing to 20 to 25 knots. 

* WAVES/SEAS...Seas will build to 6 to 10 feet tonight. Seas will
  be highest within the gulf stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$

GMZ031>035-043-044-053>055-073>075-100400-
/O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
428 PM EST Sat Nov 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots
  this evening, decreasing to 20 to 25 knots. 

* WAVES/SEAS...Seas will build to 6 to 10 feet tonight. Seas will
  be highest within the gulf stream. Seas up to 7 feet or more 
  will occur across the offshore Gulf waters as well as within 
  Rebecca Shoal Channel and the Dry Tortugas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
232 
WHUS72 KKEY 100323
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1023 PM EST Sat Nov 9 2019

GMZ031>035-042>044-052>055-072>075-101100-
/O.EXT.KKEY.SC.Y.0039.000000T0000Z-191110T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1023 PM EST Sat Nov 9 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SUNDAY...

* WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots
  over the Straits of Florida, decreasing to near 25 knots by
  morning. Northeast winds near 25 knots can be expected over the
  southeast Gulf of Mexico waters beyond 5 fathoms.

* WAVES/SEAS...Seas 6 to 10 feet over the Straits of Florida
  tonight. Seas will be highest within the gulf stream. Seas to 
  near 7 feet will occur across the offshore Gulf waters as well 
  as within Rebecca Shoal Channel and the Dry Tortugas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
974 
WHUS72 KKEY 100947
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
447 AM EST Sun Nov 10 2019

GMZ031>035-042>044-052>055-072>075-101600-
/O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
447 AM EST Sun Nov 10 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Winds 20 to 25 knots. Winds highest over the Florida
  Straits and Hawk Channel. 

* WAVES/SEAS...Seas 6 to 8 feet over the Straits of Florida today.
  Seas will be highest within the gulf stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
559 
WHUS72 KKEY 101551
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1051 AM EST Sun Nov 10 2019

GMZ031-032-035-101700-
/O.CAN.KKEY.SC.Y.0039.000000T0000Z-191110T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
1051 AM EST Sun Nov 10 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

Although, the National Weather Service in Key West has cancelled 
the Small Craft Advisory, a Small Craft Exercise Caution remains 
active for Florida Bay & nearshore Gulf waters north of the Middle
and Lower Florida Keys out to Halfmoon Shoal Light.


$$

GMZ033-034-042>044-052>055-072>075-110000-
/O.EXT.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1051 AM EST Sun Nov 10 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...Winds 20 to 25 knots. Winds highest over the Florida
  Straits. 

* WAVES/SEAS...Seas 6 to 8 feet over the Straits of Florida 
  today. Seas will be highest within the gulf stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
660 
WHUS72 KKEY 102124
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
424 PM EST Sun Nov 10 2019

GMZ032-035-110400-
/O.EXA.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
424 PM EST Sun Nov 10 2019

...SMALL CRAFT ADVISORY IN EFFECT...

The National Weather Service in Key West has issued a Small Craft
Advisory. 

* WINDS...Northeast to east 20 to 25 knots. 

* WAVES/SEAS...Seas 1 to 3 feet, except near 4 feet west of the
  Marquesas Keys. Nearshore waters rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$

GMZ033-034-042>044-052>055-072>075-110400-
/O.CON.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
424 PM EST Sun Nov 10 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Northeast to east 20 to 25 knots. 

* WAVES/SEAS...Seas 5 to 8 feet over the Straits of Florida
  through this evening, highest within the Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
033 
WHUS72 KKEY 110301
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1001 PM EST Sun Nov 10 2019

GMZ032-042-043-052-053-072-073-110415-
/O.CAN.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
1001 PM EST Sun Nov 10 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Key West has cancelled the Small
Craft Advisory. 

Wind speeds have eased below 21 knots.

$$

GMZ033>035-044-054-055-074-075-111000-
/O.EXT.KKEY.SC.Y.0039.000000T0000Z-191111T1000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1001 PM EST Sun Nov 10 2019

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...Northeast to east 20 to 25 knots.

* WAVES/SEAS...Seas 5 to 8 feet over the Straits of Florida
  through this evening, subsiding to 4 to 7 feet overnight.
  Highest seas within the Gulf Stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
791 
WHUS72 KKEY 110953
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
453 AM EST Mon Nov 11 2019

GMZ033>035-044-054-055-074-075-111100-
/O.CAN.KKEY.SC.Y.0039.000000T0000Z-191111T1000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
453 AM EST Mon Nov 11 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Key West has cancelled the Small
Craft Advisory. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 10:55 PM EST, 5 hours 53 minutes earlier.

Area forecast discussion, Nov 8, 10:55 PM EST, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1055 PM EST Fri Nov 8 2019

.DISCUSSION...
Water vapor imagery highlights a digging short wave trough over
the northern Gulf Coast. A cold front over south-central Florida
will be driven south tonight and Saturday by the Gulf Coast
clipper. Ahead of the front, weak low-level convergence and an
untapped tropical atmosphere should allow for scattered to
numerous showers and storms to develop across the Keys, mainly 09Z
through 15Z. There are showers and storms along the front at this
time, and the thermodynamics over Florida are not as favorable as
the warm and moist air mass lingering across the Keys. The
forecast calls for 50-60% rain chances tonight through early
Saturday afternoon, followed by freshening northeasterly breezes
and lower humidity. The first cold front is upon us, find those
jackets. No updates planned or needed at this time.

&&

.MARINE...
Small Craft Advisory likely will be required Saturday for all
coastal waters of the Florida Keys due to northeast winds
increasing to near 20 knots. From synopsis, a cold front now over
south- central Florida will move through the coastal waters of
the Florida Keys Saturday, reaching Cuba by late Saturday. Strong
high pressure now over the Southeastern United States, will settle
across Florida through the weekend, resulting in fresh to strong
breezes across all coastal waters. Winds and seas will diminish
Monday through Tuesday night, followed by freshening northeast to
east breezes Wednesday and Wednesday night.

&&

.AVIATION...
A cold front over south-central Florida will surge south towards
the EYW and MTH terminals tonight and Saturday morning, and based
on the statistical guidance, shower and storm impacts are likely.
Current radar and satellite imagery place scattered showers and
storms along the front at this time, and the low-level fuel only
gets better as it approaches the Keys. Just after the front and
storms clear to the south, a short period of MVFR stratocumulus
CIGS are possible, although we only highlight a SCT020 deck at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  76  83  75  82 / 50 60 30 20
Marathon  75  84  73  83 / 50 60 30 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.
&&

Public/Marine/Fire...CLR
Aviation/Nowcasts....CLR
Data Collection......NB

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 5:28 AM ESTSpecial Marine WarningKEY62 min
Nov 9, 7:15 AM ESTSpecial Marine WarningKEY60 min
Nov 9, 12:40 PM ESTGale WarningKEY4 hr

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.